I was diagnosed with PD, initially during a medical in March 2015, to be confirmed by a neurologist in April 2015. I was put on a course of Co-Benyldopa/Ledopa (rising to 200mg/50mg three times a day). In November I suffered the onset of Thrombocytopenia (blood platelet count plummeted to dangerous levels) and was taken off of the PD medication immediately. Having now, 5 months later, got my blood levels back (controlled by medication) I have been restarted on a different medication (Ropinirole) which I have now built up to the target of 1gm three times a day. This time I have suffered side effects of nausea and stomach problems and I do still suffer from shakes although I feel better in other areas. They are not sure whether the blood problem was caused by PD medication or virus, but there are cases on the Internet of this condition occurring whilst on Co-benyldopa/ledopa medication.
I am male, aged 64 living in south London
Anyone else suffered from blood related issues ?
I really liked the original medication and, although early days [ 4 weeks ] on the new medication I am not sure it is giving the same benefits